BROWSE

Related Scientist

Lee, Dabeen's photo.

Lee, Dabeen
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Resistant sets in the unit hypercube

Cited 0 time in webofscience Cited 0 time in scopus
16 Viewed 0 Downloaded
Title
Resistant sets in the unit hypercube
Author(s)
Abdi, Ahmad; Cornuéjols, Gérard; Dabeen Lee
Publication Date
2021-02
Journal
Mathematics of Operations Research, v.46, no.1, pp.82 - 114
Publisher
INFORMS Inst.for Operations Res.and the Management Sciences
Abstract
Copyright: © 2020 INFORMS.Ideal matrices and clutters are prevalent in combinatorial optimization, ranging from balanced matrices, clutters of T-joins, to clutters of rooted arborescences. Most of the known examples of ideal clutters are combinatorial in nature. In this paper, rendered by the recently developed theory of cuboids, we provide a different class of ideal clutters, one that is geometric in nature. The advantage of this new class of ideal clutters is that it allows for infinitely many ideal minimally nonpacking clutters. We characterize the densest ideal minimally nonpacking clutters of the class. Using the tools developed, we then verify the replication conjecture for the class.
URI
https://pr.ibs.re.kr/handle/8788114/10040
DOI
10.1287/MOOR.2019.1048
ISSN
0364-765X
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse